Tukey max-stable processes for spatial extremes

Ganggang Xu, Marc G. Genton

Research output: Contribution to journalArticlepeer-review

10 Scopus citations


We propose a new type of max-stable process that we call the Tukey max-stable process for spatial extremes. It brings additional flexibility to modeling dependence structures among spatial extremes. The statistical properties of the Tukey max-stable process are demonstrated theoretically and numerically. Simulation studies and an application to Swiss rainfall data indicate the effectiveness of the proposed process.

Original languageEnglish (US)
Pages (from-to)431-443
Number of pages13
JournalSpatial Statistics
StatePublished - Nov 1 2016
Externally publishedYes


  • Brown–Resnick process
  • Composite likelihood
  • Extremal coefficient
  • Extremal-t process
  • Geometric Gaussian process
  • Max-stable process

ASJC Scopus subject areas

  • Statistics and Probability
  • Computers in Earth Sciences
  • Management, Monitoring, Policy and Law


Dive into the research topics of 'Tukey max-stable processes for spatial extremes'. Together they form a unique fingerprint.

Cite this